# SDR 2002UALA00631

- Difficulty date: March 31, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 35,480 hours, 25,488 cycles
- Engine: Ge CFM56*
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Wheel
- Part number: 4500381
- Part serial: V84HA535
- Condition: Failed
- Location: Apu
- Component: Apu, Hamltn, 62T47C1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAD A COMPLETE FAILURE AFTER NORMAL START.  COMPRESSOR CASE SPLIT.  FOUND TURBINE WHEEL FAILED.  REPLACED APU AND MUFFLER.
